Numerical solution of elliptic boundary-value problems for Schrodinger-type equations using the Kantorovich method

Publisher
Федеральное государственное бюджетное образовательное учреждение высшего образования "Тверской государственный университет"
Number of issue
1
Language
English
Pages
54-80
Status
Published
Volume
2
Year
2014
Organizations
  • 1 Peoples Friendship University of Russia

Other records

Gusev A.A., Chuluunbaatar O., Vinitsky S.I., Abrashkevich A.G.
Mathematical Modelling and Geometry. Федеральное государственное бюджетное образовательное учреждение высшего образования "Тверской государственный университет". Vol. 2. 2014. P. 33-53